# SDR CALA2012060400393

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STA 227.5 FROM BL0 TO RBL 5.7 IAW EA5100-02244.  REPAIRED BULKHEAD LOWER OTBD CHORD STA 227.8, REF-EC/RA 5310-01556.
